# SDR SIMA201111903

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 22,762 hours, 19,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8231178241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2712 DURING THE PRE FLIGHT INSPECTION FOUND THE AFT EMERGENCY EXIT SIGN ON THE CENTER CEILING PANEL FOR THE OVERWING DOORS INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4  DC/AC INVERTER AND SIGN ASSEMBLY EMERGENCY LIGHT IAW EMB140 AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
